MAUDE Adverse Event Report: DePuy Ireland - 3015516266 BI-MENTUM ALTRX; Hip Implant - Acetabular Liner

DePuy Ireland - 3015516266 BI-MENTUM ALTRX; Hip Implant - Acetabular Liner
Catalog Number 122122041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury

Brand Name
BI-MENTUM ALTRX
Common Device Name
Hip Implant - Acetabular Liner
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
Leeds Mfg & Material Warehouse
st anthonys road
leeds LS11 8DT
UK   LS11 8DT
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50595661
Report Number1818910-2026-15209
Device Sequence Number13124417
Product Code LZO
UDI-Device Identifier10603295525356
UDI-Public(01)10603295525356(17)270430(10)3740298
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122122041
Device Lot Number3740298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale